# SDR DALA1211890923

- Difficulty date: February 11, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 29R HAS 2 EA LOCATIONS WITH CORROSION AT FASTENERS FROM FS 1322 TO 1309.  BLENDED CORROSION, OUT OF LIMITS, FABRICATED REPAIR SPLICE AND INSTALLED IAW DC9/MD80 SRM 53-02 DURING HMV.
